# SDR YENA2022112101142

- Difficulty date: November 10, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 05075
- Aircraft time: 72,323 hours, 25,923 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vent
- Condition: Corroded
- Location: Lavatory Extract
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FOUND CORROSION ON LAV VENT EXTRACT; REF FLIGHT STARV W/O FS220088. N/R 00004, PERFORMED DOUBLER REPAIR IAW A320 SRM 53-41-00, SEE FS 220088 N/R 00004 FOR WORK ACCOMPLISHED. MAJOR REPAIR.
